# SDR CALA2022061501510

- Difficulty date: June 15, 2022
- Submitted: June 15, 2022
- Operation: Air carrier
- Aircraft: N898UA
- Make and model: Airbus A319-132
- Aircraft serial: 3311
- Aircraft time: 39,714 hours, 24,536 cycles
- System (JASC): 7100 · Powerplant System
- Part: None
- Part number: NA
- Part serial: NA
- Condition: None
- Location: Rh Engine
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FOUND LIGHTNING STRIKE DAMAGE TO THE RH ENGINE INNER COWL FIN (PLACARDED WITH NO GRAB) IAW AMM 05-51-18 REMOVED THE #2 ENGINE STRAKE PER REF AMM 71-13-19-000-010-B.
